# SDR CA080227005

- Difficulty date: January 31, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,521 hours
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206031322003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT STIFFENER UNDER THE OIL COOLER HANGER BEARING CRACKED FROM FWD ANCHOR NUT WHOLE. REPLACED WITH NEW PART. (TC NR 20080227005)
